# SDR USAA060719

- Difficulty date: May 23, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 370 RBL 13 CORRODED.  REPLACED T-CAP SECTION, DEFECT SIZE: 6 X 2 INCHES.
